cancel
Showing results for 
Search instead for 
Did you mean: 

Re: exemestane and everolimus

5 REPLIES 5
Member

Re: exemestane and everolimus

Hello funnyface

 

Thanks for posting.

 

The normal range for creatinine in the blood can vary from lab to lab, between men and women, and by age. There can also be different causes of an abnormal result.

 

Everolimus can cause an increase in creatinine levels. It can affect kidney function and may also cause kidney failure. We are unable to find any specific information as to when this may develop. Its important benefits of treatment outweigh drawbacks and anyone one everolimus would have their kidney function monitored throughout their treatment.

 

It’s often easier to answer questions like this through our Helpline but I see you are in the States. The American Cancer Society has a national helpline, they may also be able to offer information and support regarding your lack of confidence in your oncologist. This is difficult for us to comment on as healthcare services vary so much in different countries. The information we offer about this and treatment is specific to what is currently available in the UK. 

 

You may also be interested in The National Cancer Institute and Breastcancer.org. Our support services such as the Forums can of course be accessed from anywhere and so can our Live Chat service.

 

We are currently reviewing our Forum service and wonder if you would have five to 10 minutes to complete a short survey. The survey will help us gather information about this service and understand more about any improvements we can make.

 

Best wishes

 

Jane

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

 

Community Champion

Re: EE combo give it a chance

Thanks for your message Buzzing! It will be 2 years in May for me on this combo. My tumor markers are excellent CA15-3 is a 10 and normal is less than 3O. The CA27-29 is 21. Normal is under 38. It's working. I'm on the 10mg of everolimus. I'm just concerned with the creatine level. It's never been up like it is. Doing some things to help try to lower it. Going to do retesting. I'm drinking more water and a cup of Chamomile tea. Also eating mixed  berries every day. We shall see. FF

Member

Re: EE combo give it a chance


@funnyface wrote:

Thanks!



High ladies,

I drop in on the forum from time to time but this is my first post for ages. Just to say I have been on the EE combo for a year now.  At first was on 10mg but suffered badly with mouth ulcers and  then dose reduced to 7.5mg.  Still had problems with mouth but each time took a break till well again then restarted.  I keep quite well have my off days, mets in bones and pelvic gives me the most problem some times cannot put my weight on my leg but find that after walking a while it gets better.  Still managing to play golf and gardening doing all the things I did before, not as energetic and find I need to pace myself a bit more.  I would say give this drug a fair trial I think the SE are worse in the beginning.  I also have denosumab every four weeks. I am told that my cancer is stable, had a scan a week ago so hope the results are good still. I want to stay on this combo as long as I can.

 

Community Champion

Re: exemestane and everolimus

Thanks!

Member

Re: exemestane and everolimus

Hi funnyface

 

Thanks for posting your question.

 

We hope to be able to respond to you on Monday.

 

IWith best wishes.

 

Lisa

 

Ask Our Nurses Co-ordinator

Please read the Ask Our Nurses disclaimer .

 

Community Champion

Re: exemestane and everolimus

Hello! I wonder if you might be able to help me. I have a new oncologist here in the states and I'm not feeling confident in her. My creatine level was a .9 in Nov. and in Feb it was a 1.13. I know that dehydration and diabetes can be a culprii but so can everolimus. Oncologist said she thinks it is either that I was dehydrated or the diabetes. She said because I've been on everolimus for 21 months it wouldn't do that now. I disagree bc I think when you have been taking something long term it can cause a problem at anytime. I don't feel it is the diabetes bc it is under control. A1C is 6.0. I do agree it could be dehydration bc I don't drink enough. I'm still concerned with the evermolimus. We are going to retest. I just wanted to see if you knew if everolimus could do this after this length of time. FF